Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 8, NWS Lubbock, TX

March 25, 2007Crosby County, Lubbock County, Texas

NWS Lubbock, TX issued this flash flood warning at Mar 25, 2007, 7:27 PM CDT for Crosby County, Lubbock County, Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 25, 2007, 7:27 PM CDT (00:27 UTC)
Expired
Mar 25, 2007, 9:30 PM CDT
In force
2 hr
Issued by
NWS Lubbock, TX
Area
Whole counties

Counties Crosby County, TX, Lubbock County, TX

The radar

The Lubbock radar (KLBB), 24 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 7:35 PM CDTFLASH FLOODLubbock, TXWIDESPREAD FLASH FLOODING ACROSS LUBBOCK. CAR STALLED OUT AT 93RD AND MEMPHIS. WATER THREATENED RESIDENCES ON 3RD STREET. HIGH WATER RESCUE AT 82ND AND HIGHWAY 87. FLOODING ONGOING AT THIS TIME.
Mar 25, 7:40 PM CDTFLASH FLOODCrosbyton, TX*** 2 INJ *** HIGH WATER COVERING HIGHWAY 82 BETWEEN LORENZO AND RALLS. FLASH FLOODING CONTRIBUTED TO A VEHICLE ACCIDENT. TWO INDIRECT INJURIES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLUB 260029
FFWLUB
TXC107-303-260230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
727 PM CDT SUN MAR 25 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CROSBY COUNTY IN NORTHWEST TEXAS.
  EASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.

* UNTIL 930 PM CDT

* AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN OVER CENTRAL LUBBOCK COUNTY AND NORTHERN CROSBY    
  COUNTY. RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR ARE EXPECTED 
  TO CONTINUE THROUGH 830 PM. FLASH FLOODING OF CITY STREETS AND LOW 
  LYING AREAS IS LIKELY.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING FROM THIS STORM INCLUDE
  SLATON...RANSOM CANYON...RALLS...SLIDE...WOODROW...                
  LUBBOCK...IDALOU...AND CROSBYTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3340 10194 3340 10119 3381 10106 3381 10184

$$
3 follow-up statements
000 
WGUS74 KLUB 260044
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
742 PM CDT SUN MAR 25 2007

TXC107-303-260230-
CROSBY TX-LUBBOCK TX-
742 PM CDT SUN MAR 25 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR 
CROSBY AND EASTERN LUBBOCK COUNTIES...

AT 741 PM CDT...LOCAL MEDIA REPORTED FLASH FLOODING IN NUMEROUS 
LUBBOCK CITY STREETS. A VEHICLE WAS STALLED AT MEMPHIS AND 93RD. 
HEAVY RAINFALL WILL CONTINUE OVER LUBBOCK THROUGH 930 PM.

THE THREAT FOR FLASH FLOODING IN CROSBY COUNTY WILL INCREASE BY 8 PM.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3340 10194 3340 10119 3381 10106 3381 10184

$$
000 
WGUS74 KLUB 260105
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
803 PM CDT SUN MAR 25 2007

TXC107-303-260230-
CROSBY TX-LUBBOCK TX-
803 PM CDT SUN MAR 25 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR 
CROSBY AND EASTERN LUBBOCK COUNTIES...

AT 800 PM CDT...LOCAL OFFICIALS CONTINUED TO REPORT DANGEROUS TRAVEL 
CONDITIONS ACROSS EASTERN LUBBOCK AND CROSBY COUNTIES. FLASH 
FLOODING CONTRIBUTED TO A VEHICLE ACCIDENT AND INJURY IN NORTHERN 
CROSBY COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH IN LUBBOCK COUNTY 
AND IN EXCESS OF ONE INCH IN CROSBY COUNTY REMAIN POSSIBLE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3340 10194 3340 10119 3381 10106 3381 10184

$$
000 
WGUS74 KLUB 260143
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
842 PM CDT SUN MAR 25 2007

TXC107-303-260230-
CROSBY TX-LUBBOCK TX-
842 PM CDT SUN MAR 25 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR 
CROSBY AND EASTERN LUBBOCK COUNTIES...

AT 838 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HIGH WATER 
OVER HIGHWAY 82 BETWEEN LORENZO AND RALLS. THE HEAVIEST RAINFALL 
RATES WILL SHIFT EASTWARD TO CROSBYTON BY 9 PM. FLASH FLOODING OF 
CITY STREETS AND LOW LYING AREAS NEAR CROSBYTON WILL BE LIKELY.

MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL CONTINUE THROUGH 930 PM 
FOR MOST OF LUBBOCK COUNTY. ADDITIONAL FLASH FLOODING IS POSSIBLE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3340 10194 3340 10119 3381 10106 3381 10184

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 25, 3:33 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Mar 25, 3:33 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
333 PM CDT SUN MAR 25 2007

.SHORT TERM...
THUNDERSTORMS DEVELOPED THIS AFTERNOON ALONG SURFACE BOUNDARY BUT
HAVE WEAKENED ATTM AS COOL OUTFLOW HAS STABILIZED ATMOSPHERE ACROSS
THE CENTRAL SOUTH PLAINS. ACTIVITY HAS WEAKENED ACROSS THE SOUTHEASTERN
PANHANDLE AND NORTHERN SOUTH PLAINS AS WELL. WITH ABUNDANT MOISTURE
IN PLACE...STILL THE POSSIBILITY THIS EVENING OF A FEW LOW ENERGY
FUNNELS...ALTHOUGH ANYTHING BUT ISOLATED SEVERE SHOULD REMAIN
SOUTH AND SOUTHEAST OF THE LUBBOCK FORECAST AREA.

MAIN THREAT TONIGHT AND EARLY MONDAY WILL BE HEAVY RAIN AND
FLOODING ESPECIALLY FOR THOSE AREAS THAT RECEIVED HEAVY RAIN
DURING THE PAST FEW DAYS. MORE THUNDERSTORMS ARE DEVELOPING ACROSS
THE WESTERN SOUTH PLAINS AND FARTHER SOUTH IN SW TEXAS AND THOSE
WILL PROPAGATE TOWARD THE SOUTH PLAINS. UPPER LOW WILL MOVE TOWARD
THE BIG BEND BY 18Z MONDAY...AND THEN INTO CENTRAL AND NORTH TEXAS
MONDAY NIGHT. PRECIPITATION CHANCES WILL CONTINUE ALTHOUGH SEVERE
THREAT MAY REMAIN TO THE SOUTH.

.LONG TERM...
FEW CHANGES TO LONGER TERM GRIDS DUE TO ONGOING SEVERE WEATHER.
NEXT UPPER SYSTEM WILL MOVE EAST ACROSS THE CENTRAL ROCKIES
MIDWEEK WITH WARM AND BREEZY WEATHER FOR WEST TEXAS. DRYLINE
CONVECTION MAY REMAIN JUST EAST OF THE AREA WEDNESDAY AND THURSDAY
BUT DEEPER LOW LEVEL MOISTURE WILL REMAIN NEARBY IN NORTHWEST TEXAS.
NEXT WEEKEND LOOKS QUIET WITH DRY NW FLOW AND BROAD FLAT RIDGE
OVER THE SOUTHWESTERN CONUS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        47  72  46  78  45 /  30  20  10  10  10
TULIA         51  71  49  76  49 /  40  30  10  10  10
PLAINVIEW     53  70  49  75  51 /  50  40  10  10  10
LEVELLAND     53  71  50  78  47 /  50  40  10  10  10
LUBBOCK       55  71  50  77  52 /  60  40  10  10  10
BROWNFIELD    55  71  51  78  51 /  70  40  10  10  10
CHILDRESS     57  70  54  75  54 /  60  50  30  10  10
SPUR          57  70  52  77  55 /  70  50  30  10  10
ASPERMONT     60  71  54  77  56 /  60  50  30  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

06
Hazardous weather outlook, Mar 25, 6:15 AM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
615 AM CDT SUN MAR 25 2007

TXZ021>044-261115-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
615 AM CDT SUN MAR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER THIS AFTERNOON
AND EVENING...GENERALLY SOUTH OF A MORTON TO LUBBOCK TO JAYTON LINE.
ANY STORM THAT DOES BECOME SEVERE WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

FLOODING

DEEP LOW LEVEL MOISTURE WILL ALLOW THUNDERSTORMS TO BECOME EFFICIENT
RAINFALL PRODUCERS LATER THIS AFTERNOON AND EVENING. SOILS REMAIN
QUITE MOIST OVER MUCH OF THE AREA SO THE THREAT EXISTS FOR
LOCALIZED FLASH FLOODING WHERE TRAINING OF SHOWERS AND THUNDERSTORMS
DEVELOPS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Mar 25, 3:59 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
359 PM CDT SUN MAR 25 2007

TXZ033-034-039-040-252300-
HOCKLEY TX-COCHRAN TX-TERRY TX-YOAKUM TX-
359 PM CDT SUN MAR 25 2007

...FUNNEL CLOUDS MAY BE VISIBLE ACROSS THE SOUTHWEST SOUTH PLAINS
THIS AFTERNOON...

AT 355 PM...THE NATIONAL WEATHER SERVICE IN LUBBOCK RECEIVED REPORTS
OF A FUNNEL CLOUD NEAR PLAINS IN YOAKUM COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR SHOWS SCATTERED SHOWERS AND THUNDERSTORMS
STRETCHING FROM NEAR LEVELLAND TO NEAR DENVER CITY...MOVING SLOWLY
NORTH AT 10 MPH.

MOIST AND UNSTABLE WEATHER CONDITIONS WILL BE FAVORABLE FOR THE
DEVELOPMENT OF ADDITIONAL FUNNEL CLOUDS WITH THESE STORMS...OR
POSSIBLY EVEN WEAK AND BRIEF TORNADOES. THESE FUNNEL CLOUDS...ON
RARE OCCASION...MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK
TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN DAMAGE
LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION
SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE
SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING
DEBRIS IF THEY TOUCH THE GROUND.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH THE AFTERNOON.
Special weather statement, Mar 25, 4:43 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
443 PM CDT SUN MAR 25 2007

TXZ021-022-027-028-252300-
PARMER TX-CASTRO TX-BAILEY TX-LAMB TX-
443 PM CDT SUN MAR 25 2007

...FUNNEL CLOUDS MAY BE VISIBLE ACROSS WESTERN SOUTH PLAINS AND
SOUTHWESTERN TEXAS PANHANDLE THIS AFTERNOON...

AT 440 PM...SEVERAL REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED
ACROSS LAMB AND BAILEY COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR SHOWS SCATTERED SHOWERS AND THUNDERSTORMS STRETCHING FROM JUST
SOUTH OF DIMMITT...TO SUDAN...TO NEAR MORTON. THESE ARE MOVING
SLOWLY NORTH AT 5 MPH.

MOIST AND UNSTABLE WEATHER CONDITIONS WILL BE FAVORABLE FOR THE
DEVELOPMENT OF ADDITIONAL FUNNEL CLOUDS WITH THESE STORMS...OR
POSSIBLY EVEN WEAK AND BRIEF TORNADOES. THESE FUNNEL CLOUDS...ON
RARE OCCASION...MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK
TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN DAMAGE
LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION
SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE
SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING
DEBRIS IF THEY TOUCH THE GROUND.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH THE AFTERNOON.
Special weather statement, Mar 25, 5:10 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
510 PM CDT SUN MAR 25 2007

TXZ035-036-040-041-252245-
CROSBY TX-LUBBOCK TX-LYNN TX-TERRY TX-
510 PM CDT SUN MAR 25 2007

...FUNNEL CLOUDS MAY BE VISIBLE ACROSS SOUTHERN AND CENTRAL SOUTH
PLAINS THIS AFTERNOON...

AT 510 PM...RADAR INDICATED AN OUTFLOW BOUNDARY JUST EAST OF
BROWNFIELD TO SLATON TO RALLS. CONDITIONS ARE FAVORABLE FOR
THUNDERSTORMS TO FORM ALONG THIS BOUNDARY WHICH WILL BE CAPABLE OF
PRODUCING FUNNEL CLOUDS.

THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE
GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH
THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION
SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE
SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING
DEBRIS IF THEY TOUCH THE GROUND.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH THE EVENING.
Special weather statement, Mar 25, 5:10 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED EXPIRATION
NATIONAL WEATHER SERVICE LUBBOCK TX
510 PM CDT SUN MAR 25 2007

TXZ035-036-040-041-252300-
CROSBY TX-LUBBOCK TX-LYNN TX-TERRY TX-
510 PM CDT SUN MAR 25 2007

...FUNNEL CLOUDS MAY BE VISIBLE ACROSS SOUTHERN AND CENTRAL SOUTH
PLAINS THIS AFTERNOON...

AT 510 PM...RADAR INDICATED AN OUTFLOW BOUNDARY JUST EAST OF
BROWNFIELD TO SLATON TO RALLS. CONDITIONS ARE FAVORABLE FOR
THUNDERSTORMS TO FORM ALONG THIS BOUNDARY WHICH WILL BE CAPABLE OF
PRODUCING FUNNEL CLOUDS.

THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE
GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH
THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION
SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE
SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING
DEBRIS IF THEY TOUCH THE GROUND.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH THE EVENING.
Special weather statement, Mar 25, 5:30 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
530 PM CDT SUN MAR 25 2007

TXZ040-252300-
TERRY TX-
530 PM CDT SUN MAR 25 2007

...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER TERRY
COUNTY...

AT 526 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A DEVELOPING THUNDERSTORM FIVE MILES WEST OF WELLMAN MOVING
NORTHEAST AT 5 MPH. CONDITIONS ARE FAVORABLE FOR THIS THUNDERSTORM
TO PRODUCE WEAK FUNNEL CLOUDS.

FUNNEL CLOUDS FROM THIS STORM MAY BRIEFLY REACH THE GROUND AND
BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN
DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Mar 25, 6:08 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
608 PM CDT SUN MAR 25 2007

TXZ034>037-039>041-260030-
DICKENS TX-CROSBY TX-LUBBOCK TX-HOCKLEY TX-LYNN TX-TERRY TX-YOAKUM TX-
608 PM CDT SUN MAR 25 2007

...FUNNEL CLOUDS MAY BE VISIBLE ACROSS SOUTHERN AND CENTRAL SOUTH
PLAINS THIS EVENING...

AT 605 PM...RADAR INDICATED AN OUTFLOW BOUNDARY JUST EAST OF
BROWNFIELD TO SLATON TO RALLS. CONDITIONS ARE FAVORABLE FOR
THUNDERSTORMS TO FORM ALONG THIS BOUNDARY WHICH WILL BE CAPABLE OF
PRODUCING FUNNEL CLOUDS.

THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE
GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH
THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION
SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE
SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING
DEBRIS IF THEY TOUCH THE GROUND.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH THE EVENING.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:11 PM CDTFlash Flood WarningLUBLynn, Terry2 hr
Mar 25, 9:17 PM CDTFlash Flood WarningLUBLynn118 min
Mar 25, 9:29 PM CDTFlash Flood WarningLUBCrosby, Lubbock2 hr
Mar 25, 9:58 PM CDTFlash Flood WarningLUBMotley2 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.